# SDR CALA2024081200405

- Difficulty date: August 7, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N27283
- Make and model: Boeing 737-8
- Aircraft serial: 61857
- Aircraft time: 4,744 hours, 1,678 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 632160643
- Part serial: 3088
- Condition: Faulty
- Location: Nr 1 Anti-Ice
- Part time: 5,404 hours, 1,821 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE NUMBER ONE ENG ANTI ICE LIGHT ILLUMINATED IN FLIGHT.    FOUND E1 PI SENSOR FAULT 36-21010. PLACED ON MEL IAW CARD 36070.   REMOVED AND REPLACE PRSOV IAW 36-11-04. NO HELP WITH ISSUE. FURTHER TROUBLE SHOOTING REQ.
